What are the ingredients? Active ingredient: 500mg Paracetamol, 25mg Pamabrom How To Use Place caplet(s) in mouth and swallow with water Dosage Ages Menstrual women above 12 years Dose 1- 2 caplets How often Every 4-6 hours as required, do not exceed 8 caplets in 24 hours ...
Menstrual pain Panadol Multisymptom Panadol Multisymptom contains a powerful combination of clinically proven ingredients to fight the bothersome cold & flu symptoms, including dry cough. Tablets Flu Quick relief Panadol Sinus Panadol Sinus provides fast and effective relief of symptoms associated wi...